MathSciNet Relay Station
MathSciNet bibliographic data
MR574504 (81h:20035) 20E05
Sibertin-Blanc, C. Normal closure of one-variable equations in free groups. Proc. Amer. Math. Soc. 80 (1980), no. 1, 34–38.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement